Alert archive / Texas / Red Flag Warnings in 2014
Red Flag Warning 17, NWS Lubbock, TX
NWS Lubbock, TX issued this red flag warning at Apr 13, 2014, 5:44 AM CDT for 21 counties in Texas. It took effect at Apr 13, 2014, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2014, 5:44 AM CDT (10:44 UTC)
- In effect from
- Apr 13, 2014, 12:00 PM CDT
- Expired
- Apr 13, 2014, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Lubbock, TX
All 21 counties
Bailey County, TX, Briscoe County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Stonewall County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 37 km from the middle of the area, began a volume at 10:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 10.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4440 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
908 WWUS84 KLUB 131044 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 544 AM CDT SUN APR 13 2014 TXZ027>044-132100- /O.UPG.KLUB.FW.A.0016.140413T1700Z-140414T0100Z/ /O.NEW.KLUB.FW.W.0017.140413T1700Z-140414T0100Z/ BAILEY-LAMB-HALE-FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK- CROSBY-DICKENS-KING-YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 544 AM CDT SUN APR 13 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER... RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR ALL OF THE SOUTH PLAINS AND ROLLING PLAINS... * WIND...WESTERLY...SUSTAINED AT 20 TO 25 MPH. * HUMIDITY...BOTTOMING OUT AT 5 TO 10 PERCENT. * TEMPERATURES...10 TO 15 DEGREES ABOVE NORMAL. * IMPACTS...FIRES CAN SPREAD RAPIDLY IN THESE CONDITIONS. * WIND SHIFTS...A STRONG COLD FRONT WILL BRING AN ABRUPT NORTHERLY WIND SHIFT THIS EVENING WHICH COULD ADVERSELY AFFECT ANY ONGOING FIRE FIGHTING OPERATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD AND THE DEVELOPMENT OF SIGNIFICANT WIND-DRIVEN WILDFIRES. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$
1 follow-up statement
231 WWUS84 KLUB 131657 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1157 AM CDT SUN APR 13 2014 TXZ024>026-140100- /O.EXA.KLUB.FW.W.0017.140413T1700Z-140414T0100Z/ BRISCOE-HALL-CHILDRESS- 1157 AM CDT SUN APR 13 2014 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE EXTREME SOUTHEAST TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * WIND...WESTERLY...SUSTAINED AT 20 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...BOTTOMING OUT AT 5 TO 10 PERCENT. * TEMPERATURES...10 TO 15 DEGREES ABOVE NORMAL. * IMPACTS...FIRES CAN SPREAD RAPIDLY IN THESE CONDITIONS. * WIND SHIFTS...WINDS ARE EXPECTED TO GRADUALLY DIMINISH DURING THE MID TO LATE AFTERNOON. THEN...A STRONG COLD FRONT WILL BRING AN ABRUPT NORTHERLY WIND SHIFT THIS EVENING WHICH COULD ADVERSELY AFFECT ANY ONGOING FIRE FIGHTING OPERATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD AND THE DEVELOPMENT OF SIGNIFICANT WIND-DRIVEN WILDFIRES. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ TXZ027>044-140100- /O.CON.KLUB.FW.W.0017.140413T1700Z-140414T0100Z/ BAILEY-LAMB-HALE-FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK- CROSBY-DICKENS-KING-YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1157 AM CDT SUN APR 13 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR ALL OF THE SOUTH PLAINS AND ROLLING PLAINS... * WIND...WESTERLY...SUSTAINED AT 20 TO 25 MPH. * HUMIDITY...BOTTOMING OUT AT 5 TO 10 PERCENT. * TEMPERATURES...10 TO 15 DEGREES ABOVE NORMAL. * IMPACTS...FIRES CAN SPREAD RAPIDLY IN THESE CONDITIONS. * WIND SHIFTS...A STRONG COLD FRONT WILL BRING AN ABRUPT NORTHERLY WIND SHIFT THIS EVENING WHICH COULD ADVERSELY AFFECT ANY ONGOING FIRE FIGHTING OPERATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD AND THE DEVELOPMENT OF SIGNIFICANT WIND-DRIVEN WILDFIRES. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Apr 13, 4:00 AM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Apr 13, 4:00 AM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 400 AM CDT SUN APR 13 2014 .SHORT TERM... PLENTY OF THINGS TO CONSIDER THIS MORNING...WITH THE MAIN FOCUS ON WIND/DUST AND FIRE WEATHER TODAY AND WIND/DUST...FREEZING TEMPERATURES AND LIGHT PRECIPITATION TONIGHT. EARLY MORNING WATER VAPOR IMAGERY SHOWS AN UPPER LEVEL TROUGH QUICKLY APPROACHING FROM THE WEST...WITH ANOTHER SHORTWAVE TROUGH DIGGING SOUTHWARD THROUGH THE NORTHERN/CENTRAL ROCKIES. THE LEAD TROUGH HAS DRAWN A CONSIDERABLE AMOUNT OF MID/UPPER LEVEL PACIFIC MOISTURE OVER NORTHWEST TEXAS. LIGHT RADAR RETURNS HAVE EVEN SKIRTED THE SOUTHERN AND SOUTHEASTERN ZONES AROUND AND SHORTLY AFTER MIDNIGHT. UNFORTUNATELY...DRY LOW-LEVELS HAVE KEEP PRECIPITATION TO A MINIMUM...WITH NO WTM SITES REPORTING ANY MEASURABLE RAINFALL. HOWEVER...THESE ELEVATED SHOWERS HAVE MANAGED TO OCCASIONALLY TAP A 50+ KNOT LLJ IN PLACE...RESULTING IN PERIODIC STRONG SURFACE WIND GUSTS /40-50 MPH/ AND BLOWING DUST EARLIER THIS MORNING. THE LEAD SYSTEM WILL PASS THROUGH THE FIRST HALF OF THE DAY...WITH THE LARGE SCALE LIFT AND CLOUD COVER QUICKLY SHIFTING OFF TO THE EAST. A SFC LOW CURRENTLY CENTERED OVER THE EASTERN OKLAHOMA PANHANDLE WILL SHIFT EASTWARD THROUGH THE DAY AS A COLD FRONT PROGRESSES SOUTHWARD THROUGH THE TEXAS PANHANDLE TODAY. IN ADVANCE OF THE FRONT...GUSTY /SUSTAINED AT 20-30 MPH/...WARM AND DRY WESTERLY WINDS WILL ENVELOP THE SOUTH PLAINS RESULTING IN ANOTHER DAY OF ELEVATED TO CRITICAL FIRE WEATHER. SOME DEEP LAYER COOLING ASSOCIATED WITH THE PASSING UPPER TROUGH WILL TEMPER HIGHS A BIT FROM YESTERDAY...BUT THE DOWNSLOPING WINDS WILL STILL KEEP TEMPERATURES ABOVE AVERAGE...WITH HIGHS RANGING FROM THE MID-70S NEAR FRIONA TO NEAR 90 AT ASPERMONT. IN ADDITION...THE GUSTY WINDS COULD LOFT SOME BLOWING DUST FROM LATE THIS MORNING THROUGH THE AFTERNOON HOURS. THE COLD FRONT ADVANCING THROUGH THE TEXAS PANHANDLE WILL LIKELY EDGE INTO OUR NORTHEAST ZONES BY MID TO LATE AFTERNOON BEFORE PLUNGING SOUTHWARD THROUGH THE REMAINDER OF THE FA THIS EVENING. A STRONG PRESSURE GRADIENT AND 3 HOUR PRESSURE RISES ON THE ORDER OF 8-10+ MB RAISE THE CONCERN FOR ADVISORY LEVEL POST-FRONTAL WINDS. THESE WINDS COULD ALSO LOFT CONSIDERABLE AMOUNTS OF DUST...PARTICULARLY IF THEY ARE AIDED BY ANY HIGH-BASED CONVECTION THAT MAY FORM ALONG THE FRONT ACROSS THE PANHANDLE LATE THIS AFTERNOON AND EARLY THIS EVENING...AND THERE IS SOME RISK OF ANOTHER HABOOB AFFECTING THE REGION. ATTM...IT APPEARS THE TIGHTEST PRESSURE GRADIENT AND LARGEST PRESSURE RISES WILL MOVE ACROSS THE WESTERN HALF OF THE AREA /ON THE CAPROCK/ AND EASTERN NM...AND WILL LIKELY SUPPORT THE STRONGEST WINDS. THAT SAID...IT WILL ALSO BE WINDY OVER THE REMAINDER OF THE FA /OFF THE CAPROCK/ AS A 40-45 KNOT LLJ MOVES ACROSS THERE. THUS...THERE IS A GOOD BET A WIND ADVISORY WILL BE NEEDED FOR MUCH IF NOT THE ENTIRE AREA TONIGHT...THOUGH WE HAVE DECIDED TO HOLD OFF ON THIS FOR NOW AND LET THE NEXT SHIFT DECIDE ON THE PARTICULARS. MUCH COLDER CANADIAN AIR AND A STRATUS DECK WILL FOLLOW THIS FRONT...WITH LOWS BY MONDAY MORNING MOSTLY IN THE 30S...EXPECT FOR A FEW LOWER 40S POSSIBLE SOUTHEAST. IT DOES APPEAR LOCATIONS NORTH AND WEST OF LUBBOCK COULD EXPERIENCE A LIGHT FREEZE. GIVEN THIS...WE HAVE POSTED A FREEZE WATCH EFFECTIVE LATE TONIGHT INTO EARLY MONDAY FOR COCHRAN...HOCKLEY.... LAMB...HALE AND FLOYD COUNTIES. TO THE NORTH OF THIS LINE...THESE COUNTIES HAVE YET TO REACH THEIR AVERAGE LAST FREEZE DATE...SO WE HAVE REFRAINED FROM ANY FREEZE RELATED HEADLINES. ONE LAST THING TO CONSIDER IS PRECIPITATION CHANCES LATE TODAY AND TONIGHT. AN ISOLATED HIGH-BASED SHOWER OR STORM IS NOT OUT OF THE QUESTION ALONG THE FRONT ACROSS THE FAR NORTHERN ZONES THIS AFTERNOON. THEN...LARGE SCALE ASCENT WILL BEGIN TO INCREASE FROM THE NORTHWEST AS THE NEXT UPPER TROUGH BEGINS TO APPROACH TONIGHT. THIS SYSTEM WILL BE BATTLING A RELATIVE LACK OF MOISTURE LOCALLY...BUT COULD SQUEEZE OUT A FEW LIGHT SHOWERS ACROSS THE SOUTHERN TEXAS PANHANDLE AND NORTHWEST SOUTH PLAINS TONIGHT. THESE SHOWERS COULD EVEN MIX WITH OR CHANCE OVER TO SNOW EARLY MONDAY MORNING AS THE LOWER TROPOSPHERE COOLS...BUT LITTLE TO NO ACCUMULATION IS EXPECTED. && .LONG TERM... GUSTY NORTH WINDS WILL CONTINUED THROUGH MIDDAY MONDAY BEFORE GRADUALLY RELAXING THROUGH THE AFTERNOON. THE TREND IN THE GUIDANCE IS FOR LESS SHOWER ACTIVITY ACROSS THE AREA AFTER 12 UTC...BUT THE LATEST TTU-WRF DOES INDICATE SCATTERED LIGHT SHOWERS PERSISTING THROUGH ABOUT 15 UTC...SO WE KEPT A SLIGHT CHANCE MENTION FOR THE NRN HALF OF THE CWA. WE/LL LIKELY SEE A MIX OF RAIN AND SNOW ON THE CAPROCK...ALTHOUGH PRECIP AMOUNTS WILL BE MINIMAL...WITH LITTLE IF ANY SNOW ACCUMULATION. CLOUD COVER WILL LIFT IN THE AFTERNOON BUT GIVEN THE STRONG COLD ADVECTION TEMPERATURES SHOULD REACH THE 40S NORTH AND LOWER 50S SOUTH. THE COLD SURFACE RIDGE WILL SLIDE SOUTH ACROSS THE CWA MONDAY NIGHT BRINGING LIGHT WINDS...CLEAR SKIES AND OF COURSE A VERY DRY AIRMASS. THIS WILL BE PROVIDE NEAR-OPTIMAL RADIATIONAL COOLING CONDITIONS AND WE EXPECT WIDESPREAD SUB-FRZG TEMPS MONDAY NIGHT/TUESDAY MORNING. EVEN PORTIONS OF THE ROLLING PLAINS MAY DROP SLIGHTLY BELOW FREEZING FOR A SHORT TIME. WE HAVE GONE AHEAD AND ISSUED A FREEZE WATCH FOR MOST OF THE CAPROCK SOUTH OF THE FAR TX PANHANDLE WHERE THE GROWING SEASON HASN/T REALLY BEGUN YET. AFTER THE CHILLY START...TEMPS WILL WARM INTO THE 60S TUESDAY AND THEN 70S WEDNESDAY. WEDNESDAY COULD SEE THE FIRE DANGER INCREASE AS LOW-LVL MASS FIELDS RESPOND TO A SHORTWAVE TROUGH CROSSING THE ROCKIES. THIS TROUGH WILL PASS ACROSS THE SRN PLAINS ON THURSDAY...PUSHING ANOTHER COLD FRONT SOUTH AS WELL. PRECIP CHANCES WITH THIS SYSTEM LOOK VERY SLIM AS MOISTURE WILL NOT HAVE THE OPPORTUNITY TO RETURN BEFOREHAND. BUT THE FRONT WILL BRING COOLER TEMPS THU AND FRI...ALONG WITH THE POSSIBILITY OF SOME NEAR-FREEZING TEMPS ACROSS NRN AND WRN AREAS EARLY FRIDAY MORNING. THE FOLLOWING UPPER LEVEL SYSTEM STILL LOOKS IT MAY MAKE FOR AN INTERESTING FORECAST FOR NEXT WEEKEND...AS IT WILL TAKE A LOWER LATITUDE TRACK AND MAY ALLOW FOR SOME MOISTURE RETURN. THE GFS HAS TRENDED WEAKER AND DRIER WITH THIS SYSTEM...WHILE THE ECMWF SUGGESTS A BETTER COMBINATION OF LIFT AND MOISTURE. WE/VE KEPT OUR POPS JUST SHY OF MENTION IN THE DAY 7/DAY 8 PERIOD...HOPING THAT FUTURE RUNS WILL GIVE US THE CONFIDENCE TO INTRODUCE MENTIONABLE POPS. && .FIRE WEATHER... WARM...DRY AND GUSTY WESTERLY WINDS WILL ENVELOP THE AREA TODAY...RESULTING IN ELEVATED TO CRITICAL FIRE WEATHER CONDITION. THE WORST COMBINATION OF WINDS /SUSTAINED AT 20 TO 25 MPH AT 20 FEET/ AND HUMIDITIES /BOTTOMING OUT AT 10 PERCENT OR LESS/ WILL BE ACROSS THE SOUTH PLAINS AND ROLLING PLAINS...AND A RED FLAG WARNING IS IN EFFECT FROM MIDDAY TO 8 PM. FURTHER NORTH...ACROSS THE SOUTHERN TEXAS PANHANDLE...WINDS SHOULD BE SLIGHTLY WEAKER AND HUMIDITIES A LITTLE HIGHER...BUT ELEVATED TO BRIEFLY CRITICAL CONDITIONS WILL STILL BE POSSIBLE...AND A FIRE DANGER STATEMENT WILL BE ISSUED. WINDS MAY BRIEFLY DECREASE AT MOST SPOTS EARLY THIS EVENING...BUT A POTENT COLD FRONT WILL BRING AN ABRUPT NORTHERLY WIND SHIFT ALONG WITH STRONG WINDS...BLOWING DUST...COLDER TEMPERATURES AND IMPROVING HUMIDITIES. THIS SHARP WIND SHIFT COULD ADVERSELY AFFECT ANY ONGOING FIRE FIGHTING OPERATIONS. BREEZY SW WINDS WILL MAKE A RETURN TUESDAY AND WEDNESDAY AFTERNOONS. WITH A PERSISTING DROUGHT AND DRY AIRMASS...FIRE WEATHER CONDITIONS WILL WORSEN AGAIN. TEMPS ON TUESDAY WILL LIKELY BE TOO COOL TO SUPPORT CRITICAL FIRE WEATHER...BUT MAY ON WEDNESDAY AS TEMPS WARM TO NEAR CLIMATOLOGICAL NORMS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 74 28 45 25 66 / 20 30 20 0 0 TULIA 77 31 46 25 66 / 10 20 20 0 0 PLAINVIEW 80 33 47 26 65 / 10 20 20 0 0 LEVELLAND 83 34 49 27 66 / 10 10 10 0 0 LUBBOCK 85 36 49 28 66 / 10 10 10 0 0 DENVER CITY 85 35 52 28 66 / 10 10 10 0 0 BROWNFIELD 85 36 51 28 67 / 10 10 10 0 0 CHILDRESS 85 37 51 30 67 / 10 10 20 0 0 SPUR 89 38 52 31 66 / 10 10 10 0 0 ASPERMONT 90 41 55 33 67 / 10 10 10 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR THE FOLLOWING ZONES: TXZ028>030-033>036-039>042. RED FLAG WARNING FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ027>044. FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR THE FOLLOWING ZONES: TXZ028>030-033-034. && 23/33
Hazardous weather outlook, Apr 13, 5:35 AM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 535 AM CDT SUN APR 13 2014 TXZ021>044-141045- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 535 AM CDT SUN APR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT FIRE WEATHER GUSTY...DRY AND WARM WESTERLY WINDS WILL RESULT IN ELEVATED TO CRITICAL FIRE WEATHER THIS AFTERNOON INTO THIS EVENING. A RED FLAG WARNING IS IN EFFECT FOR THE SOUTH PLAINS AND ROLLING PLAINS AND A FIRE DANGER STATEMENT IS IN EFFECT FOR THE SOUTHERN TEXAS PANHANDLE. THESE GUSTY WINDS COULD ALSO CREATE AREAS OF BLOWING DUST. NON PRECIPITATION A POWERFUL COLD FRONT WILL THEN PLUNGE THROUGH THE SOUTH PLAINS AND ROLLING PLAINS THIS EVENING WITH STRONG NORTHERLY WINDS AND BLOWING DUST. WINDS WILL BECOME SUSTAINED AT 25 TO 35 MPH...WITH GUSTS OF 45 TO 55 MPH...IMMEDIATELY BEHIND THE COLD FRONT. THESE STRONG WINDS WILL CARRY IN MUCH COLDER CANADIAN AIR...WITH A LIGHT FREEZE POSSIBLE ACROSS MUCH OF THE SOUTHWEST TEXAS PANHANDLE AND NORTHWEST SOUTH PLAINS EARLY MONDAY MORNING. A FREEZE WATCH IS IN EFFECT FOR FOR PORTIONS OF THE WESTERN AND NORTHERN SOUTH PLAINS...WHERE THEY HAVE PASSED THEIR AVERAGE LAST FREEZE DATES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FREEZE WATCH IS ALSO IN EFFECT LATE MONDAY NIGHT AND EARLY TUESDAY MORNING FOR LOCATIONS ON THE CAPROCK AND SOUTH OF THE FAR SOUTHERN TEXAS PANHANDLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 6:01 AM CDT | Freeze Watch | LUB | Cochran, Floyd, Hale, Hockley, Lamb | 10 hr |
| Apr 13, 6:01 AM CDT | Freeze Watch | LUB | Childress, Cochran, Cottle, Crosby, Dickens, Floyd and 13 more | 32 hr |
| Apr 13, 3:48 PM CDT | Freeze Warning | LUB | Cochran, Crosby, Floyd, Hale, Hockley, Lamb and 4 more | 18 hr |
| Apr 13, 3:48 PM CDT | Wind Advisory | LUB | Bailey, Briscoe, Castro, Cochran, Crosby, Floyd and 10 more | 14 hr |
Nearby
Red Flag Warnings in Texas, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.